MathSciNet Relay Station
MathSciNet bibliographic data
MR2735047 03C64
Hasson, Assaf; Onshuus, Alf; Peterzil, Ya'acov Definable structures in o-minimal theories: one dimensional types. Israel J. Math. 179 (2010), 363–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement